# SDR IXXA20250616001

- Difficulty date: May 3, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T4909
- Condition: Worn
- Location: Zone 600
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT OUTBOARD SIDE EDGE IS WORN IN 2 PLACES. HAECO SERVICE ORDER 320013, NR 38540
